# SDR SWAA2021071643370

- Difficulty date: January 18, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 64,641 hours, 38,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TE FLAP WELL HAS BROKEN WEB FITTING/ANGLE AT APPR WS 278 / REMOVED AND REPLACED THE RIGHT WING FIXED TE FLAP WELL WEB FITTING/ ANGLE PER SRM 51-40-02.
